# SDR MALA080062

- Difficulty date: April 29, 2008
- Submitted: April 29, 2008
- Operation: Air carrier
- Aircraft: N453XJ
- Make and model: Saab 340B
- Aircraft serial: 340B453
- Aircraft time: 21,490 hours, 23,375 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR WEB AT STA 288 CHAFED FROM AIRSTAIR DOOR SLIDE.  BLENDED OUT DAMAGE.  FABRICATED AND INSTALLED DOUBLER.  COMPLETED REPAIR IAW MAL EO NR S53362.
